arrow
Volume 22, Number 5
Previous Issue Next Issue

M. H. Farag

J. Comp. Math., 22 (2004), pp. 633-640.

Preview Full PDF 1626 19774 Abstract

Leiheng Wang & He Qi

J. Comp. Math., 22 (2004), pp. 641-650.

Preview Full PDF 1593 19635 Abstract

Dingguo Pu, Yan Zhou & Haiyan Zhang

J. Comp. Math., 22 (2004), pp. 651-660.

Preview Full PDF 1640 20108 Abstract

Changfeng Ma

J. Comp. Math., 22 (2004), pp. 661-670.

Preview Full PDF 1702 20288 Abstract

Hua Dai

J. Comp. Math., 22 (2004), pp. 671-680.

Preview Full PDF 1619 20126 Abstract

Jianyu Pan & Zhongzhi Bai

J. Comp. Math., 22 (2004), pp. 681-698.

Preview Full PDF 1683 19498 Abstract

Zhiyong Zhao & Jianwei Hu

J. Comp. Math., 22 (2004), pp. 699-718.

Preview Full PDF 1908 19743 Abstract

Jin Huang & Lü Tao

J. Comp. Math., 22 (2004), pp. 719-726.

Preview Full PDF 1661 19647 Abstract

Yang Xu, Jingjun Zhao & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 727-734.

Preview Full PDF 1641 19512 Abstract

Juliang Zhang & Jian Chen

J. Comp. Math., 22 (2004), pp. 735-752.

Preview Full PDF 1733 19959 Abstract

Liping He & Shunkai Sun

J. Comp. Math., 22 (2004), pp. 753-768.

Preview Full PDF 1879 19860 Abstract

Hongyu Liu & Geng Sun

J. Comp. Math., 22 (2004), pp. 769-776.

Preview Full PDF 1635 19760 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard